# SDR CALA2013120993563

- Difficulty date: December 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 37,640 hours, 16,469 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Condition: Out Of Position
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONG PIECE OF MATERIAL COMING OFF OF LT ENG NEAR THRUST REVERSER.  CNA OUTER DUCT SEAL THAT CAME OUT OF TRACK.  OPENED INBD REVERSER HALF & REINSERTED SAME SEAL IAW MT78-001 & CMM 78-11-11 REPAIR 2.  REVERSER HALF CLOSED IAW 78-32-00, ACFT OK FOR SERVICE.
